# SDR IPXA202005265731

- Difficulty date: April 22, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: AFA76056
- Condition: Cracked
- Location: Bs 1159
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCAC COMPARTMENT STA 1159 TRUSS BRACKET AT LONGERON 27 RH IS CRACKED IN 2 PLACES.REMOVED CRACKED TRUSS BRACKET, FABRICATED AND INSTALLED BETWEEN STA 1139 AND 1159 AT LONGERON 27 RH IN CAC COMP. IAW MD11 SRM 51-30-01 AND DRAWING AFA7605. (MINOR)
